Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum: ``An extremal problem for functions with positive real part'' (Proc. Amer. Math. Soc. 33 (1972), 455-462)


Author: R. S. Gupta
Journal: Proc. Amer. Math. Soc. 42 (1974), 647
MSC: Primary 30A76
Original Article: Proc. Amer. Math. Soc. 33 (1972), 455-462.
MathSciNet review: 0325977
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A76

Retrieve articles in all journals with MSC: 30A76


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0325977-9
PII: S 0002-9939(1974)0325977-9
Article copyright: © Copyright 1974 American Mathematical Society